# SDR HEEA072487

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 15,814 hours
- System (JASC): 2214 · Autopilot Trim Indicator
- Part: Computer
- Part number: 7000298901
- Part serial: 81020203
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HELIPILOT WOULD NOT COME ON.
